The results for the Spring Sprints gala have been used as the April Time Trial. Where a swimmer did not compete in all 4 strokes, the previous time has been used for that stroke. Where a swimmer swam a different distance (because of age) than we need for the time trials (because of session) a conversion factor has been applied to calculate times for the required distance.
The results for group 4 have been included where a swimmer competed in all 4 strokes. This is only to enable comparison with previous times.,
Swimmers moving to the next session/group are highlighted (in blue), please note the new session times for those swimmers. New lane assignments are effective from Thursday 3rd May:
|Session / Group||Time||Duration|
|1||6:15 to 6:45PM||30 minutes|
|2||6:45 to 7:30PM||45 minutes|
|3||7:30 to 8:30PM||1 hour|
|4||8:30 to 9:45PM||1 hour, 15 minutes|